# SDR JBXA980042

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 90-100 KNOTS, NR 1 ENGINE TGT CLIMBED TO 870 DEGREES FOR APPROXIMATELY 2-3 SECONDS.  TAKEOFF WAS DISCONTINUED.  REMOVED AND REPLACED NR 1 ENGINE IAW MIDWAY AIRLINES WC F4602, F4603, AND F4004.  OPERATIONAL CHECK GOOD.  PART TOTAL CYCLES:  8,892.  (X)
